# SDR UPS99829035

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3753568503
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, STA 1220 AT STR 32L, THE STR END FITTING HAS HEAVY CORROSION.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 3753569 AND SRM 51-1-20D.
